Lindsay, J. Martin and Wills, Stephen J. (2003) Homomorphic Feller cocycles on a C*-algebra. Journal of the London Mathematical Society, 68 (1). pp. 255-272. ISSN 1469-7750Full text not available from this repository.
When a Fock-adapted Feller cocycle on a C*-algebra is regular, completely positive and contractive, it possesses a stochastic generator that is necessarily completely bounded. Necessary and sufficient conditions are given, in the form of a sequence of identities, for a completely bounded map to generate a weakly multiplicative cocycle. These are derived from a product formula for iterated quantum stochastic integrals. Under two alternative assumptions, one of which covers all previously considered cases, the first identity in the sequence is shown to imply the rest.
|Journal or Publication Title:||Journal of the London Mathematical Society|
|Additional Information:||RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||01 Apr 2008 12:52|
|Last Modified:||22 Oct 2016 01:22|
Actions (login required)